Derivation and double shuffle relations for multiple zeta values

Kentaro Ihara, Masanobu Kaneko, Don Zagier

Research output: Contribution to journalArticle

135 Citations (Scopus)

Abstract

Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a 'linearized' version of EDS relations are also studied.

Original languageEnglish
Pages (from-to)307-338
Number of pages32
JournalCompositio Mathematica
Volume142
Issue number2
DOIs
Publication statusPublished - Dec 21 2006

Fingerprint

Multiple zeta Values
Shuffle
Algebraic Structure

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Derivation and double shuffle relations for multiple zeta values. / Ihara, Kentaro; Kaneko, Masanobu; Zagier, Don.

In: Compositio Mathematica, Vol. 142, No. 2, 21.12.2006, p. 307-338.

Research output: Contribution to journalArticle

Ihara, Kentaro ; Kaneko, Masanobu ; Zagier, Don. / Derivation and double shuffle relations for multiple zeta values. In: Compositio Mathematica. 2006 ; Vol. 142, No. 2. pp. 307-338.
@article{d61e4c63d9324cf59fae38351f4798c8,
title = "Derivation and double shuffle relations for multiple zeta values",
abstract = "Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a 'linearized' version of EDS relations are also studied.",
author = "Kentaro Ihara and Masanobu Kaneko and Don Zagier",
year = "2006",
month = "12",
day = "21",
doi = "10.1112/S0010437X0500182X",
language = "English",
volume = "142",
pages = "307--338",
journal = "Compositio Mathematica",
issn = "0010-437X",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - Derivation and double shuffle relations for multiple zeta values

AU - Ihara, Kentaro

AU - Kaneko, Masanobu

AU - Zagier, Don

PY - 2006/12/21

Y1 - 2006/12/21

N2 - Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a 'linearized' version of EDS relations are also studied.

AB - Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a 'linearized' version of EDS relations are also studied.

UR - http://www.scopus.com/inward/record.url?scp=33845547431&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845547431&partnerID=8YFLogxK

U2 - 10.1112/S0010437X0500182X

DO - 10.1112/S0010437X0500182X

M3 - Article

AN - SCOPUS:33845547431

VL - 142

SP - 307

EP - 338

JO - Compositio Mathematica

JF - Compositio Mathematica

SN - 0010-437X

IS - 2

ER -